This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Seizure During Combination of Trimipramine and Bupropion

Murray W. Enns

Published: June 1, 2001

Article Abstract

Letter to the Editor

Sir: In recent years, published reports have suggested that the combination of bupropion with either selective serotonin reuptake inhibitors or with tricyclic antidepressants (TCAs) may be safe and effective options for patients with treatmentresistant depression. I report a patient who was successfully treated with the combination of bupropion and trimipramine, but experienced an unexpected and substantial increase in her plasma level of trimipramine associated with a witnessed generalized seizure.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 62

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...